OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.25 (1993) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4735

Title: Approximate sequences versus inverse sequences
Authors: Uglešić, N.
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: N. Uglešić, “Approximate sequences versus inverse sequences”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 467-479.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: In questa nota si costruisce una sequenza inversa approssimata $\mathcal{X}=\left(\textrm{P}_{n},\epsilon_{n},\textrm{P}_{n,n'},\mathbb{N}\right)$ di continui planari poliedrali $\textrm{P}_{n}$ in maniera tale che $\mathcal{X}$ e la sequenza (commutativa) inversa corrispondente $\underline{X}$ = $\left(\textrm{P}_{n},\textrm{p}_{n,n+1},\mathbb{N}\right)$ abbiano limiti non omeomorfi. Si ha così un miglioramento essenziale di un precedente esempio del medesimo autore relativo a continui planari non poliedrali.
An approximate inverse sequence $\mathcal{X}=\left(\textrm{P}_{n},\epsilon_{n},\textrm{P}_{n,n'},\mathbb{N}\right)$ of polyhedral planar continua $\textrm{P}_{n}$ is constructed, such that $\mathcal{X}$ and the corresponding (commutative) inverse sequence $\underline{X}$ = $\left(\textrm{P}_{n},\textrm{p}_{n,n+1},\mathbb{N}\right)$ have non-homeomorphic limits. This is an essential improvement of the author's previous example, which consisted of non-polyhedral planar continua.
URI: http://hdl.handle.net/10077/4735
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:

File Description SizeFormat
UglesicRendMat25.pdf148 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.